Make an appointment:
Specialty
(i.e. Dermatologists)
Location

I have split second twinges of tingling throughout body. What could be causing this and is it something I should be worried about?

A brief medical history: migraines since age 12, panic disorder since 16, tachycardia since 21, diagnosed with Dysautonomia (IST) and fibro last year, one incident of AFib in April, overweight, not very active due to symptoms. Tests received: several holter monitor studies from 24 hours - 30 days, several EKGs, 3 echos, 1 stress echo; all of the aforementioned showed very little, just skipped beats. Several CPKs and Troponins, all negative. Sed rate elevated, inflamation elevated, negative for diabetes, arthritis, and lupus. Low hdl but low LDL aswell. Positive tilt table. Meds: Zoloft, Klonopin, Corgard, Baby aspirin. Tach is well controlled for the most part, as well as anxiety and migraines. Still in a lot of physical pain. But the symptom that has alarmed me recently is, often when walking around I get these flashes of tingling throughtout my body. Particularly in my extremities, hands, feet, lips, and head. What could be causing this and is it something I should be worried about?
This is an interesting question, and I am sorry to hear about all of the different ailments that you are serving from. I encourage you to discuss your concern with your doctor. Unfortunately, there are some people who end up with many diagnosis that can impact the quality of their life from then on, and I hope that you are able to get the help that you need so that you can enjoy life more fully due to improved control of your symptoms. As for these twinges, it certainly sounds like you have had a very thorough workup that can be quite reassuring. The many studies that have been performed to make sure that your heart is not in danger can help you to have some confidence on that aspect, although you should continue to work with your doctor if you have new concerns. As for these twinges that you describe, it is hard to say what they could be. It could be due to your medications that you are on, it could be a simple reaction that all of us feel intermittently, or it could be something vague that relates to something else. It would be an uncommon symptom for many things, but please discuss it in more detail with your doctor.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.

Nearby Doctors

  • Dr. Sitha Miller
    Dr. Sitha Miller MD
    Primary Care Doctor
    Avg Rec:
    9390 E Central Ave
    Wichita, KS 67206

Other Doctors